# SDR QXEA2009060300427

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SIDE OF FRONT APERTURE FOR TURTLE BACK PANEL 262HT IS CHAFED APPROX 2 INCH FROM OTBD EDGE.  BLENDED AREA IAW 8/4-53-451 STEP NR 1 PAGE 5.  HFEC IAW NDTM PT 6 51-00-01 AND RD 8/4-53-451, NO CRACKS NOTED.  UT THICKNESS CHECK IAW NDTM PART 1 51-00-04 LOW .093 REMAINING AREA FOUND TO BE WITHIN LIMITS OF RD 8/4-53-451 PG 3.  COMPLETED REPAIR OF AREA IAW R/D 8/4-53-451 PG 5, PARA 3,5,6&7.
